# SDR CA021021007

- Difficulty date: October 18, 2002
- Submitted: November 6, 2002
- Operation: Air carrier
- Make and model: Airbus A320-211
- Aircraft time: 37,098 hours
- Engine: Cfmint CFM565A1
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Computer
- Condition: Arced
- Location: Window Heat
- Stage of operation: IN
- How discovered: O
- Nature of condition: H, B
- Precautionary procedure: K

## Discrepancy

(CAN) WINDOW CRACKED, HEAT CIRCUIT BREAKER PULLED, WINDOW CHANGED, SUSPECT HEAT CONTROL COMPUTER WINDOW CHANGED AND COMPUTER. ARCING OCCURED FIRST THEN CIRCUIT BREAKER PULLED, THAT'S WHEN THE WINDOW CRACKED
